# SDR SWAA2024121257993

- Difficulty date: November 8, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-701473<[01] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SMR 51-10-02 ITEM 9 AND DWG 1149A8103 SHEET 6 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SMR 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 6 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SMR 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 6 REV - SEE INDIVIDUAL SIGN OFF BELOW
